# SDR HNAA2024011700017

- Difficulty date: November 30, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012280 : THE LH PYLON FWD ENGINE YOKE AT SPAR II UPPER FLANGE WHERE THE FASTENER WAS REMOVED FOR INSPECTION SHOWS A RELEVANT INDICATION WHEN PERFORMING THE HFEC ROTOSCOPE INSPECTION. ACCOMPLISHED REPAIR BY REAMING, BUSHING INSTALL, COLD WORKING IAW SB145-54-0008 AND EO1-54-23-0489.
